# SDR ASOA201001682

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 5,967 hours, 4,187 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  R & R MEGAPHONE IAW AMM 25-60-01. OPS CHECK GOOD.
